Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testosterone
Jun 22, 2000

I'm am under HIV-treatment since 3 years, my VL is undetectable (below 10), CD4 some 400. I lost my libido, have difficulty do get an erection, have no ejaculation, have lost my body hair, am only 62 kg for 1.78 m. Do I need testosterone replacement, and in what form?

Thanks.

Response from Dr. Henry

I would suggest that you get a hormonal evaluation (total and free testosterone, DHEA, thyroid) and a nutritional evaluation to best assess what might be contributing to those complaints and how to approach treatment. Keith Henry, M.D.



Previous
Impotence and protease inhibitors
Next
So Tired Of Being Tired!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement